# SDR SCNA20140212041

- Difficulty date: January 20, 2014
- Submitted: February 12, 2014
- Operation: Air carrier
- Aircraft: N711SY
- Make and model: Boeing 737-73V
- Aircraft serial: 30245
- Aircraft time: 40,841 hours, 23,306 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Corroded
- Location: Bs 727d
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO SIDEWALL ATTACH ANGLE AT FS 727D LT LOWER SIDE IN AFT CARGO IS CORRODED. REMOVED CORROSION FROM CARGO SIDEWALL ATTACH ANGLE.  DAMAGE REMOVAL FOUND MATERIAL TO BE OUT OF LIMITS, REPAIRED.
